# SDR CA990927002

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3545H7
- Condition: Rough
- Location: Rudder
- Part time: 28,155 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RUDDER FEELS ROUGH.  UPPER ACTUATOR REPLACED.
